# SDR DXTA2022112874290

- Difficulty date: November 19, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 3,821 hours, 2,485 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 84698002
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKEOFF THE LANDING GEAR HANDLE WAS STUCK IN THE DOWN POSITION. SHORTLY AFTER TAKEOFF THE WOW MISCOMPARE MESSAGE DISPLAYED. THIS CAS MESSAGE REMAINED ILLUMINATED UNTIL AFTER LANDING.  THE FLIGHT GROUND OPERATIONS PRIOR TO INITIAL TAKEOFF WERE IN HEAVY WINTER WEATHER WITH SUB FREEZING TEMPS AND BLOWING SNOW.  INSPECTED NLG SQUAT SWITCH HARNESS AND FOUND WIRE BROKE. ALSO THE TAXI LIGHT WIRE HARNESS SHOWS SIGNS OF CHAFING.  REMOVED AND REPLACED THE NLG WIRE HARNESS.   REMOVED AND REPLACED THE NLG SQUAT SWITCH HARNESS IAW 32-60-10.
